# SDR DHL9870613C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Ws 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B PANEL SUPPORT CORRUGATED PLATE HAS CRACK AND LOOSE FASTENERS BETWEEN LOWER WING SPAR AND LOWER WING SKIN WS 350.  REMOVED AND REPLACED SUPPORT PANEL PER SRM 51-10-1.  N/R 2064.
